Alert archive / South Dakota / Wind Advisories in 2025
Wind Advisory 6, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this wind advisory at Feb 27, 2025, 1:35 PM CST for 4 states. It took effect at Feb 28, 2025, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2025, 1:35 PM CST (19:35 UTC)
- In effect from
- Feb 28, 2025, 9:00 AM CST
- Expired
- Feb 28, 2025, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Sioux Falls, SD
All 45 counties
Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Dakota County, NE, Dixon County, NE, Aurora County, SD, Beadle County, SD, Bon Homme County, SD, Brookings County, SD, Brule County, SD, Charles Mix County, SD, Clay County, SD, Davison County, SD, Douglas County, SD, Gregory County, SD, Hanson County, SD, Hutchinson County, SD, Jerauld County, SD, Kingsbury County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Moody County, SD, Sanborn County, SD, Turner County, SD, Union County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 16 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 7.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1547 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
469 WWUS73 KFSD 271935 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 135 PM CST Thu Feb 27 2025 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-280400- /O.NEW.KFSD.WI.Y.0006.250228T1500Z-250301T0000Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-Buena Vista-Woodbury-Ida-Lincoln-Lyon-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory- Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson- McCook-Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Lincoln- Bon Homme-Yankton-Clay-Union- Including the cities of Lakefield, Holstein, Beresford, Pipestone, Jefferson, Cherokee, Flandreau, Worthington, Lake Benton, Alpena, Marshall, Parkston, Clayton, Gregory, Sioux Falls, Brookings, Kimball, Jackson, Tripp, Larchwood, Sheldon, Sanborn, Menno, Canton, Harrisburg, Hartley, Allen, George, Fulda, Springfield, Irene, Tea, Windom, Hull, Tabor, Vermillion, Rock Valley, Sioux City, Ida Grove, White Lake, Lake Andes, Parker, Wessington Springs, Plankinton, Platte, Huron, Viborg, Ivanhoe, Mountain Lake, Rock Rapids, Slayton, Armour, Hendricks, Sioux Center, Milford, South Sioux City, Orland, Luverne, Burke, Corsica, De Smet, Bridgewater, Lennox, Wakefield, Yankton, Lake Preston, Sibley, Salem, Orange City, Emery, Montrose, Marty, Howard, Hurley, Chamberlain, Ponca, Centerville, Arlington, Elk Point, Arnolds Park, Chancellor, Delmont, Marion, Spirit Lake, Tyndall, Scotland, North Sioux City, Tyler, Spencer, Storm Lake, Stickney, Hawarden, Avon, Alcester, Wagner, Alexandria, Battle Creek, Mitchell, Canistota, Madison, Freeman, Inwood, Woonsocket, and Le Mars 135 PM CST Thu Feb 27 2025 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST FRIDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of northwest and west central Iowa, southwest Minnesota, northeast Nebraska, and central, east central, south central, and southeast South Dakota. * WHEN...From 9 AM to 6 PM CST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ IG
4 follow-up statements
687 WWUS73 KFSD 280231 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 831 PM CST Thu Feb 27 2025 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-281115- /O.CON.KFSD.WI.Y.0006.250228T1500Z-250301T0000Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-Buena Vista-Woodbury-Ida-Lincoln-Lyon-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory- Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson- McCook-Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Lincoln- Bon Homme-Yankton-Clay-Union- Including the cities of Arlington, Slayton, Hawarden, Ida Grove, White Lake, Sibley, Chancellor, Jefferson, Montrose, Milford, Sioux City, Wagner, Orange City, Fulda, Salem, Flandreau, Centerville, Lake Benton, Elk Point, Hull, Woonsocket, Irene, Hurley, Tripp, Clayton, Chamberlain, Kimball, Inwood, Le Mars, George, Huron, Harrisburg, Spirit Lake, Springfield, Viborg, Beresford, Burke, De Smet, Spencer, Brookings, Armour, Lake Andes, Howard, Hartley, Yankton, South Sioux City, Lennox, Alcester, Marshall, Rock Valley, Tyndall, Corsica, Alexandria, Hendricks, Freeman, Alpena, Orland, Marty, Parker, Avon, Stickney, Canistota, Luverne, Battle Creek, Windom, North Sioux City, Platte, Wakefield, Madison, Tyler, Tea, Sioux Center, Canton, Vermillion, Delmont, Lakefield, Cherokee, Sheldon, Menno, Plankinton, Rock Rapids, Pipestone, Mitchell, Tabor, Holstein, Scotland, Ivanhoe, Allen, Gregory, Arnolds Park, Storm Lake, Lake Preston, Jackson, Larchwood, Mountain Lake, Parkston, Ponca, Worthington, Sioux Falls, Emery, Sanborn, Wessington Springs, Marion, and Bridgewater 831 PM CST Thu Feb 27 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST FRIDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of northwest and west central Iowa, southwest Minnesota, northeast Nebraska, and central, east central, south central, and southeast South Dakota. * WHEN...From 9 AM to 6 PM CST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Dux
037 WWUS73 KFSD 280915 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 315 AM CST Fri Feb 28 2025 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-281715- /O.CON.KFSD.WI.Y.0006.250228T1500Z-250301T0000Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-Buena Vista-Woodbury-Ida-Lincoln-Lyon-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory- Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson- McCook-Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Lincoln- Bon Homme-Yankton-Clay-Union- Including the cities of Worthington, Mountain Lake, Tea, Windom, Scotland, Ida Grove, Lake Andes, Lake Benton, Hurley, White Lake, Marty, Montrose, Parker, Freeman, Orland, Beresford, Hull, Burke, Tyler, Storm Lake, Pipestone, Jackson, Lennox, Inwood, Gregory, Cherokee, Elk Point, De Smet, Alcester, Hendricks, Sanborn, Wakefield, Irene, Allen, Tripp, Sheldon, Hartley, Marshall, Wagner, Arnolds Park, Canton, Holstein, Armour, Lakefield, Sioux Falls, Larchwood, Jefferson, Delmont, Fulda, Milford, Ivanhoe, Slayton, Corsica, Tyndall, Bridgewater, Battle Creek, Rock Valley, Vermillion, Stickney, Centerville, Salem, Wessington Springs, Le Mars, Plankinton, Howard, Springfield, Lake Preston, Kimball, Canistota, Sioux Center, Rock Rapids, Mitchell, Sioux City, Emery, Spencer, South Sioux City, George, Luverne, Orange City, Yankton, Huron, Menno, Harrisburg, Arlington, Platte, Chancellor, Chamberlain, Madison, Flandreau, Spirit Lake, Alpena, North Sioux City, Hawarden, Tabor, Viborg, Marion, Ponca, Alexandria, Brookings, Clayton, Sibley, Parkston, Avon, and Woonsocket 315 AM CST Fri Feb 28 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of northwest and west central Iowa, southwest Minnesota, northeast Nebraska, and central, east central, south central, and southeast South Dakota. * WHEN...From 9 AM this morning to 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ JM
523 WWUS73 KFSD 281614 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 1014 AM CST Fri Feb 28 2025 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-010000- /O.CON.KFSD.WI.Y.0006.000000T0000Z-250301T0000Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-Buena Vista-Woodbury-Ida-Lincoln-Lyon-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory- Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson- McCook-Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Lincoln- Bon Homme-Yankton-Clay-Union- Including the cities of Alpena, Sioux Falls, Canistota, Chancellor, Marty, Tripp, Scotland, Irene, Centerville, Armour, Hurley, Tabor, Sioux Center, Hull, Platte, Flandreau, Sheldon, Beresford, Freeman, Plankinton, Parker, Ida Grove, Avon, Burke, Arnolds Park, Lakefield, Jefferson, Canton, De Smet, Vermillion, Inwood, Windom, Tyler, Sanborn, Brookings, Corsica, Hawarden, Gregory, Sibley, Hartley, Yankton, Larchwood, Woonsocket, Rock Rapids, Stickney, Milford, Spirit Lake, Chamberlain, Kimball, Salem, Orange City, Hendricks, White Lake, Delmont, Tea, Montrose, Spencer, Orland, Alexandria, Battle Creek, Slayton, Tyndall, Viborg, Clayton, Jackson, Marshall, George, Madison, Worthington, North Sioux City, Lake Andes, Arlington, Huron, Bridgewater, Mountain Lake, Harrisburg, Storm Lake, Howard, Lennox, Ivanhoe, Sioux City, Parkston, Lake Preston, Fulda, Menno, Rock Valley, Alcester, Wagner, Cherokee, Le Mars, Wessington Springs, Elk Point, Mitchell, Emery, Luverne, Lake Benton, Marion, Allen, Wakefield, Ponca, South Sioux City, Holstein, Pipestone, and Springfield 1014 AM CST Fri Feb 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Portions of northwest and west central Iowa, southwest Minnesota, northeast Nebraska, and central, east central, south central, and southeast South Dakota. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Weisser
790 WWUS73 KFSD 282349 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 549 PM CST Fri Feb 28 2025 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-010100- /O.EXP.KFSD.WI.Y.0006.000000T0000Z-250301T0000Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-Buena Vista-Woodbury-Ida-Lincoln-Lyon-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory- Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson- McCook-Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Lincoln- Bon Homme-Yankton-Clay-Union- Including the cities of Salem, Lake Benton, Plankinton, Ivanhoe, Le Mars, Wagner, Avon, Gregory, Howard, Tyler, Burke, Sheldon, Marion, Huron, Battle Creek, Pipestone, Tyndall, Corsica, Inwood, Beresford, Mountain Lake, Holstein, Storm Lake, Wessington Springs, Jackson, Springfield, Luverne, Marshall, Orland, Woonsocket, Vermillion, Arnolds Park, White Lake, Lake Preston, Rock Valley, Milford, Tripp, Ponca, Allen, Hull, Orange City, Elk Point, Chancellor, Fulda, Spencer, Kimball, Montrose, Alcester, Harrisburg, Centerville, Sioux Center, Yankton, Alpena, Lakefield, Sibley, Brookings, Madison, Sanborn, Viborg, Sioux City, Scotland, Jefferson, Hawarden, Stickney, Lake Andes, Parkston, Spirit Lake, Tea, North Sioux City, Larchwood, Platte, Canton, Cherokee, Parker, Tabor, George, Arlington, Sioux Falls, Bridgewater, Ida Grove, Armour, Emery, Menno, Flandreau, Lennox, Hurley, Slayton, Delmont, De Smet, Marty, Alexandria, Rock Rapids, Clayton, Hartley, Chamberlain, South Sioux City, Freeman, Irene, Mitchell, Hendricks, Worthington, Canistota, Windom, and Wakefield 549 PM CST Fri Feb 28 2025 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... Winds will continue to weaken through the evening hours. However gusts over 30 mph may continue through 8pm, continuing the fire danger risks. $$ Dux
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this wind advisory went out at Feb 27, 11:48 AM CST, 1 hour 47 minutes earlier. Its key messages:
- Near to above average temperatures are expected today through the first half of next week.
- Strong winds with gusts up to 40-50 mph are expected on Friday. The strong winds will also result in near critical fire danger across the area.
- The next chance for precipitation looks to come early next week, mainly on Tuesday and into Wednesday. Uncertainty regarding this potential remains but there is a 40-70% chance for exceeding a tenth of an inch of liquid precipitation as of now.
Area forecast discussion, Feb 27, 11:48 AM CST, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Sioux Falls SD 1148 AM CST Thu Feb 27 2025 .KEY MESSAGES... - Near to above average temperatures are expected today through the first half of next week. - Strong winds with gusts up to 40-50 mph are expected on Friday. The strong winds will also result in near critical fire danger across the area. - The next chance for precipitation looks to come early next week, mainly on Tuesday and into Wednesday. Uncertainty regarding this potential remains but there is a 40-70% chance for exceeding a tenth of an inch of liquid precipitation as of now. && .DISCUSSION... Issued at 253 AM CST Thu Feb 27 2025 A weak shortwave trough continues to push southeast of the area early this morning. This has pushed out any light sprinkles and cloud cover associated with it. This will put the forecast area on the backside of the wave for the daytime hours today, providing subsidence and keeping skies clear. 850 mb temperatures will remain in the low single digits aloft. Mixing these temperatures to the surface will result in highs up to the low 50s to low 60s, warmest along the James and Missouri River Valleys. Light westerly winds are expected today as weak surface ridging slides through the forecast area. However, relative humidity (RH) values will fall to 25-40% this afternoon. RH will be near critical thresholds but winds will not. Thus, only elevated fire danger is expected, highest across the Missouri River Valley. Things begin to change heading into this evening and night though as a strong shortwave trough dives out of Canada and into the Northern Plains. This wave will drag a cold front through the area during the overnight hours and early Friday morning. This will strengthen the low level wind fields, result in breezy overnight winds. The breezy winds will also result in warmer low temperatures with lows only falling to the mid to upper 30s overnight. Friday will be a windy day across the area as mixing quickly increases during the morning hours. Gusts will ramp up quickly during this period of time and remain strong through the entire day. Gusts up to 40-50 mph is expected. Isolated higher gusts are possible per BUFKIT soundings. As of now, the strongest winds look to occur along the Buffalo Ridge in southwest Minnesota given the higher elevation of this area. High temperatures look to warm to the upper 40s to upper 50s but this could change as a second cold front and associated shot of cold air advection (CAA) push through the area during the afternoon hours. The very strong winds will also result in elevated fire danger across the area. Winds will exceed critical fire danger criteria but there remains uncertainty regarding RH. RH will be above critical thresholds but could further increase due to the previously mentioned second cold front. As of now, have held off on issuing any fire related headlines but this potential will be reassessed later today. Latest hi-res guidance has come in with a fairly small area of frontogenetically driven rain/snow showers during the afternoon hours. Soundings show a hint of instability in the moist layer, suggesting that the showers could be more broken up rather then a stratiform line. Could also see stronger gusts mixed to the surface in the showers as well. Winds will gradually weaken during the evening hours as the wave pushes east of the area. Low temperatures will fall to the teens and 20s overnight. Upper level ridging will slowly push eastwards from the west coast this weekend. This will result in upper level subsidence and keep dry and quiet conditions for the weekend. Saturday will be the coldest day as highs will be near seasonable in the 30s to mid 40s. Highs will warm back above average on Sunday thanks to weak warm air advection (WAA) aloft. Highs will warm to the upper 40s and 50s. A longer wave trough looks to eject into the Plains next week. However, WAA will strengthen ahead of this wave on Monday, pushing high temperatures into the mid 50s to low 60s. No precipitation is expected on Monday though as the wave does not begin to eject into the Plains until Monday night/Tuesday. Medium range guidance is in decent agreement in the timing of this system but differs in its evolution. The Canadian and GFS keep this system as an open wave while the Euro transitions it to a closed low. The ensembles support this precipitation potential as they show a broad 40-70% chance for exceeding a tenth of an inch of liquid QPF. The dynamics of the system also suggest that there could be deformation zone that sets up, potentially resulting in higher QPF. Still too early to say any specific amounts but trends will be monitored with this system. As of now, precipitation chances look to persist throughout the day on Tuesday before ending on Wednesday. Aside from precipitation chances, near to above average highs continue for Tuesday and Wednesday with highs in the 30s, 40s, and 50s, possible. Warmest on Tuesday. && .AVIATION /18Z TAFS THROUGH 18Z FRIDAY/... Issued at 1142 AM CST Thu Feb 27 2025 VFR conditions will persist for the rest of the TAF period. Taking a look at satellite imagery, expect mostly clear conditions to persist for most of the period before some stratus moves through the area with a cold front by midday Friday. Otherwise, westerly winds this afternoon will become more northwesterly by Friday with wind gusts between 40-50 mph possible throughout the day. Lastly, LLWS is expected overnight from about 04z-12z Friday morning to end the TAF period. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...None. MN...None. IA...None. NE...None. && DISCUSSION...Meyers AVIATION...05
Hazardous weather outlook, Feb 27, 3:31 AM CST, 10 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 331 AM CST Thu Feb 27 2025 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-280930- Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory- Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson-McCook- Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Bon Homme-Yankton- Union- 331 AM CST Thu Feb 27 2025 This Hazardous Weather Outlook is for northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, central South Dakota, east central South Dakota, south central South Dakota and southeast South Dakota. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong northwest wind gusts between 40 and 50 mph are expected on Friday. These strong winds will lead to very high to extreme fire danger across the region. Precipitation chances return early next week, with a risk for rain and snow. A high degree of uncertainty remains in the forecast, so continue monitoring. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 1:38 PM CST | Fire Weather Watch | FSD | Buena Vista, Cherokee, Ida, Plymouth, Woodbury | 14 hr |
Nearby
Wind Advisories in South Dakota, 2025Wind Advisories in Iowa, 2025Wind Advisories in Minnesota, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.